U.S. doctors online nowAsk doctors free
A 42-year-old member asked:

Is it possible to be put on a contraceptive pill to help acne that has been caused by the implant?

1 doctor answer1 doctor weighed in
Dr. Bryan Kurtz
A Verified Doctoranswered
A US doctor answeredLearn more
Yes: Birth control pills will do a better job of suppressing male hormone levels than the implant, and may improve acne.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 22, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.